# SDR SWAA2024060497507

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 24,448 hours, 12,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FA JUMPSEAT FLASHLIGHT INOP.   R & R EMER FLASHLIGHT BATTERY FWD GALLEY O/B POSITION IAW AMM 25-64-00. TEST NORMAL.
